# SDR SWIA201025049

- Difficulty date: October 18, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 21,205 hours, 18,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR AND LEFT EXIT EMERGENCY LIGHTS INOPERATIVE.  (SERVICE CHECK)  REPLACED NR 2 EMERGENCY LIGHT INVERTER.
